# SDR ENHA201910030001

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N929TG
- Make and model: Cessna 208B
- Aircraft serial: 208B0371
- Aircraft time: 13,911 hours, 13,407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pad
- Condition: Detached
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE,  TURNED LEFT ONTO TAXIWAY  THEN TURNED LEFT ONTO RUNWAY AND DEPARTED.  ON LANDING,  EXITED RUNWAY WITH A RIGHT TURN ONTO TAXIWAY.  AFTER EXITING THE RUNWAY,  NOTICED THE LEFT BRAKE WAS NOT WORKING.   TAXIED TOWARD THE TERMINAL, BUT WITH THE WIND, COULD NOT TURN LEFT.   HAD TO TAXI PAST THE TERMINAL, AND MAKE A RIGHT TURN TO GET BACK TO THE TERMINAL AND PARK.  THE LEFT BRAKE HAD LOST ONE OF THE PADS, AND THE MECHANIC FOUND ALL OF THE BOLTS WERE NOT TORQUED.  THE BRAKE FUNCTIONED NORMALLY UP TO THE LAST DEPARTURE.  NOTHING ALERTED THE PILOT AT ANY POINT THAT THE BRAKE WAS FAILING.   MX INSTALLED NEW O-RING ON BRAKE PUCK AND A NEW PAD AND BACKING PLATE.
